Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe chest pain, stomach pain and pain in diaphragm. On zoloft, busiprone and generic prilosec. Suggest?

After drinking alcohol of any sort I get a severe chest pain through my stomach, and my diaphram, which can sometimes make it hard to breath. This is not caused after binge drinking , but generally after one drink if it comes at all. I am also on zoloft , busiprone, and the generic prilosec , all through the VA, and all are taken as perscribed.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
Thank you for your query
From your problem i can think of two possibilities. First is gastritis. But since you are on prilosec, it should not be the case. But still adding antacids should help you. Also see your physician for the same. You may need an endoscopy for further evaluation. If you have developed a sliding hiatus hernia (part of stomach slips into the chest), such symptoms may be experienced. It is aggravated by alcohol too. And lastly and hopefully not, angina can also present like this. So a visit to the physician is a must.
Hope that helps
God bless you
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor